# SDR USAAD99071

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P20120014
- Condition: Discharged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE GALLEY SERVICE DOOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE GALLEY SERVICE DOOR EMERGENCY LIGHT ASSEMBLY.  (X)
